# SDR 9515861147

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1661-1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION IN THE FUSELAGE SKIN FS 1661 TO 1681, LONGERONS 51L TO 51R BENEATH THE ANTI-COLLISION LIGHT.  REPAIRED SKIN (P/N NFA 6214-1), PER EA 11-99325.
